Log In or Register to Join The Conversation!

This topic has 2 replies, 2 voices, and was last updated 1 month ago by Amy Olmscheid.

  • Author
    Posts
    • #26466
      Brianna Albers
      Keymaster

      Has anyone experienced nighttime restlessness on Evrysdi? It’s not that I can’t sleep — I just can’t get settled and inevitably always trigger a pressure point. It started a few days after my first dose so I’m wondering if it’s related.

    • #26483
      Kip Troendle
      Participant

      I recall some of what you are experiencing when I started Evrysdi.  I no longer have those feelings.  I believe each person’s body learns to accept Evrysdi.  For me, it was mainly my bowels.  Now (8 months later) my body has adjusted nicely and I rarely have problems.  I’m one who doesn’t like taking any forms of medication, so I sometime take a small amount of wine or other alcohol drink before bedtime, which helps me fall asleep easier.  Good luck and I hope it gets better for you!

    • #26487
      Amy Olmscheid
      Participant

      Hi Briana,

      There were a few nights when I remember having a bit of that in my legs but it passed fairly quickly.  I am similar to Kip in that my side effects were mostly GI-related, It has been over 3 months and it has gotten somewhat better and I’ve tried to manage it with diet.  Hope you start adjusting!

Viewing 2 reply threads
  • You must be logged in to reply to this topic.

©2021 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account

Copyright © 2017-2021 All rights reserved.